Alert archive / Michigan / Small Craft Advisories in 2018

Small Craft Advisory 43, NWS Gaylord, MI

August 23, 2018

NWS Gaylord, MI issued this small craft advisory at Aug 23, 2018, 11:08 AM EDT. It took effect at Aug 23, 2018, 5:00 PM EDT. It was in force for 47 hr.

The area

The counties it named.

The facts

Issued
Aug 23, 2018, 11:08 AM EDT (15:08 UTC)
In effect from
Aug 23, 2018, 5:00 PM EDT
Expired
Aug 25, 2018, 3:34 PM EDT
In force
47 hr
Issued by
NWS Gaylord, MI

The text

As transmitted.

965 
WHUS73 KAPX 231508
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
1108 AM EDT Thu Aug 23 2018

LHZ345-LMZ323-341-342-344>346-232315-
/O.NEW.KAPX.SC.Y.0043.180823T2100Z-180825T2000Z/
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
1108 AM EDT Thu Aug 23 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
4 PM EDT SATURDAY...

The National Weather Service in Gaylord has issued A Small Craft
Advisory...which is in effect from 5 PM this afternoon to 4 PM
EDT Saturday. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$
9 follow-up statements
706 
WHUS73 KAPX 232010
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
410 PM EDT Thu Aug 23 2018

LHZ345-232115-
/O.CAN.KAPX.SC.Y.0043.180823T2100Z-180825T2000Z/
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-
410 PM EDT Thu Aug 23 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Gaylord has cancelled the Small
Craft Advisory. 

$$

LMZ323-341-342-344>346-240415-
/O.EXT.KAPX.SC.Y.0043.180823T2100Z-180825T1000Z/
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
410 PM EDT Thu Aug 23 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT SATURDAY...

THE Small Craft Advisory IS NOW IN EFFECT until 6 AM EDT
Saturday. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$
108 
WHUS73 KAPX 240244
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
1044 PM EDT Thu Aug 23 2018

LMZ323-341-342-344>346-241200-
/O.CON.KAPX.SC.Y.0043.000000T0000Z-180825T1000Z/
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
1044 PM EDT Thu Aug 23 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
SATURDAY...

A Small Craft Advisory remains in effect until 6 AM EDT Saturday.

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$
800 
WHUS73 KAPX 240744
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
344 AM EDT Fri Aug 24 2018

LHZ348-349-241545-
/O.EXB.KAPX.SC.Y.0043.000000T0000Z-180825T2100Z/
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
344 AM EDT Fri Aug 24 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT SATURDAY...

The National Weather Service in Gaylord has issued A Small Craft
Advisory...which is in effect until 5 PM EDT Saturday. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$

LHZ346-347-LSZ321-241545-
/O.EXB.KAPX.SC.Y.0043.180825T0400Z-180825T2100Z/
St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
344 AM EDT Fri Aug 24 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM
EDT SATURDAY...

The National Weather Service in Gaylord has issued A Small Craft
Advisory...which is in effect from midnight tonight to 5 PM EDT
Saturday. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$

LMZ323-341-342-344>346-241545-
/O.EXT.KAPX.SC.Y.0043.000000T0000Z-180825T2100Z/
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
344 AM EDT Fri Aug 24 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT SATURDAY...

THE Small Craft Advisory IS NOW IN EFFECT until 5 PM EDT
Saturday. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$
492 
WHUS73 KAPX 241414
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
1014 AM EDT Fri Aug 24 2018

LHZ348-349-LMZ323-341-342-344>346-242215-
/O.CON.KAPX.SC.Y.0043.000000T0000Z-180825T2100Z/
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
1014 AM EDT Fri Aug 24 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT
SATURDAY...

A Small Craft Advisory remains in effect until 5 PM EDT Saturday.

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$

LHZ346-347-LSZ321-242215-
/O.CON.KAPX.SC.Y.0043.180825T0400Z-180825T2100Z/
St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
1014 AM EDT Fri Aug 24 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 5 PM EDT SATURDAY...

A Small Craft Advisory remains in effect from midnight tonight to
5 PM EDT Saturday. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$
624 
WHUS73 KAPX 242006
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
406 PM EDT Fri Aug 24 2018

LHZ348-349-LMZ323-341-342-344>346-250600-
/O.CON.KAPX.SC.Y.0043.000000T0000Z-180825T2100Z/
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
406 PM EDT Fri Aug 24 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT
SATURDAY...

A Small Craft Advisory remains in effect until 5 PM EDT Saturday.

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$

LHZ346-347-LSZ321-250600-
/O.CON.KAPX.SC.Y.0043.180825T0400Z-180825T2100Z/
St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
406 PM EDT Fri Aug 24 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 5 PM EDT SATURDAY...

A Small Craft Advisory remains in effect from midnight tonight to
5 PM EDT Saturday. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$
606 
WHUS73 KAPX 250247
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
1047 PM EDT Fri Aug 24 2018

LHZ348-349-LMZ323-341-342-344>346-251200-
/O.CON.KAPX.SC.Y.0043.000000T0000Z-180825T2100Z/
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
1047 PM EDT Fri Aug 24 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT
SATURDAY...

A Small Craft Advisory remains in effect until 5 PM EDT Saturday.

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$

LHZ346-347-LSZ321-251200-
/O.CON.KAPX.SC.Y.0043.180825T0400Z-180825T2100Z/
St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
1047 PM EDT Fri Aug 24 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT
SATURDAY...

A Small Craft Advisory remains in effect until 5 PM EDT Saturday.

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$
490 
WHUS73 KAPX 250758
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
358 AM EDT Sat Aug 25 2018

LHZ348-349-LMZ323-341-342-344>346-251600-
/O.CON.KAPX.SC.Y.0043.000000T0000Z-180825T2100Z/
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
358 AM EDT Sat Aug 25 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

A Small Craft Advisory remains in effect until 5 PM EDT this
afternoon. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$

LHZ346-347-LSZ321-251600-
/O.CON.KAPX.SC.Y.0043.000000T0000Z-180825T2100Z/
St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
358 AM EDT Sat Aug 25 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

A Small Craft Advisory remains in effect until 5 PM EDT this
afternoon. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$
442 
WHUS73 KAPX 251409
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
1009 AM EDT Sat Aug 25 2018

LHZ346-347-LSZ321-251515-
/O.CAN.KAPX.SC.Y.0043.000000T0000Z-180825T2100Z/
St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
1009 AM EDT Sat Aug 25 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Gaylord has cancelled the Small
Craft Advisory. 

$$

LHZ348-349-LMZ323-341-342-344>346-252100-
/O.CON.KAPX.SC.Y.0043.000000T0000Z-180825T2100Z/
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
1009 AM EDT Sat Aug 25 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

A Small Craft Advisory remains in effect until 5 PM EDT this
afternoon. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$
010 
WHUS73 KAPX 251934
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
334 PM EDT Sat Aug 25 2018

LHZ348-349-LMZ323-341-342-344>346-252045-
/O.CAN.KAPX.SC.Y.0043.000000T0000Z-180825T2100Z/
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
334 PM EDT Sat Aug 25 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Gaylord has cancelled the Small
Craft Advisory. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Aug 23, 6:09 AM EDT, 4 hours 59 minutes earlier.

Area forecast discussion, Aug 23, 6:09 AM EDT, 4 hours 59 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
609 AM EDT Thu Aug 23 2018

.NEAR TERM...(Today through Tonight)
Issued at 325 AM EDT Thu Aug 23 2018

...Sunny skies today...

High Impact Weather Potential...None.

Pattern Synopsis/Forecast...Our region is between upper trough
over Quebec and the Appalachians and a ridge from the midwest
into eastern Ontario. At the surface, 03z surface analysis showed
high pressure centered over IL. Ridge axis moves over MI this
afternoon and evening.

Primary Forecast Concerns...Not much other than some gusty winds
late this afternoon/tonight.

Although the high/ridge is building in, northern extent of the
surface high is flattened and therefore pressure gradient has
only slackened a little. Afternoon mixing should bring down around
20 to 25kt winds around 2-3kft off the ground. Gradient then
increases more tonight as the next system approaches.

Otherwise, it will be hard to get cu to develop today. So
expecting sunny skies, other than some morning high cirrus.
Temperatures continue to run above normal with highs generally
around 80F.

&&

.SHORT TERM...(Friday through Saturday)
Issued at 325 AM EDT Thu Aug 23 2018

High Impact Weather Potential: Possible thunderstorms
Friday and Saturday

Moisture increases through Friday ahead of the next storm system
arriving from the northern Great Plains, returning chances of rain
and thunder to the forecast area. Expect increased cloudiness and
rain chances throughout the day Friday. Forecast soundings show
PWATS nearing 1.50 inches in return flow providing for some possible
locally heavy rainfall amounts. Higher amounts should be from the
tip of the mitt and north where deeper moisture and best synoptic
forcing will be late Friday into Saturday morning. Rain chances will
taper off throughout Saturday night as aforementioned moisture
departs to the east. Highs will be in the mid to upper 70s Friday
and Saturday afternoons, and dipping down to only around 60 Saturday
morning.

.LONG TERM...(Saturday night through Wednesday)
Issued at 325 AM EDT Thu Aug 23 2018

High Impact Weather Potential...Thunder possible throughout the
extended forecast.

Sunday starts a new pattern with a ridge building over the southeast
CONUS, and the Great Lakes sitting in a prime location to be
impacted by a series of ridge runners. This will keep precipitation
chances ongoing through at least the first half of the upcoming work
week. Temperatures will once again warm above normal to the low and

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday morning)
Issued at 607 AM EDT Thu Aug 23 2018

VFR conditions expected throughout the forecast period. An area of
mid level clouds will move across the UP and northeast Lower
Michigan this morning. Otherwise, gusty southwest winds are
expected to develop this afternoon with not much else going on.
Clouds will slowly begin to increase toward daybreak Friday with
showers and thunderstorms possible to end the workweek.

&&

.MARINE...
Issued at 300 AM EDT Thu Aug 23 2018

Small Craft Advisories may be needed on Lake Michigan late this
afternoon through Friday. Southwest winds will increase this
afternoon especially across northern Lake Michigan. Right now,
winds are expected to be near SCA criteria for late this afternoon
and evening. So advisories may be issued later today. In addition
to the wind, showers and thunderstorms move into Lake Michigan
Friday morning spreading to Lake Huron by Friday evening.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...NONE.
LS...NONE.
&&

NEAR TERM...KF
SHORT TERM...TL
LONG TERM...TL
AVIATION...KF
MARINE...KF
Hazardous weather outlook, Aug 23, 4:09 AM EDT, 6 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Gaylord MI
409 AM EDT Thu Aug 23 2018

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-
042-240815-
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-Chippewa-
Mackinac-Emmet-Cheboygan-Presque Isle-Charlevoix-Leelanau-Antrim-
Otsego-Montmorency-Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-
Oscoda-Alcona-Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-
Gladwin-Arenac-
409 AM EDT Thu Aug 23 2018

This hazardous weather outlook is for northern Lower Michigan...
eastern Upper Michigan...and adjacent nearshore waters of Lake
Michigan...Lake Huron and Lake Superior.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Thunderstorms are possible both Friday and Saturday and again for
the early part of next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

&&

For more information visit http://weather.gov/gaylord.

Nearby

Small Craft Advisories in Michigan, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.